James E McClure

Publications listed in MathSciNet

[1] James E. McClure and Jeffrey H. Smith. Cosimplicial objects and little n-cubes. I. Amer. J. Math., 126(5):1109-1153, 2004.
[2] James E. McClure and Jeffrey H. Smith. Operads and cosimplicial objects: an introduction. In Axiomatic, enriched and motivic homotopy theory, volume 131 of NATO Sci. Ser. II Math. Phys. Chem., pages 133-171. Kluwer Acad. Publ., Dordrecht, 2004.
[3] James E. McClure and Jeffrey H. Smith. Multivariable cochain operations and little n-cubes. J. Amer. Math. Soc., 16(3):681-704 (electronic), 2003.
[4] James E. McClure and Jeffrey H. Smith. A solution of Deligne's Hochschild cohomology conjecture. In Recent progress in homotopy theory (Baltimore, MD, 2000), volume 293 of Contemp. Math., pages 153-193. Amer. Math. Soc., Providence, RI, 2002.
[5] Marius Dadarlat and James McClure. When are two commutative C*-algebras stably homotopy equivalent? Math. Z., 235(3):499-523, 2000.
[6] J. E. McClure. Start where they are: geometry as an introduction to proof. Amer. Math. Monthly, 107(1):44-52, 2000.
[7] J. McClure, R. Schwänzl, and R. Vogt. THH(R)RS1 for E ring spectra. J. Pure Appl. Algebra, 121(2):137-159, 1997.
[8] J. E. McClure. E-ring structures for Tate spectra. Proc. Amer. Math. Soc., 124(6):1917-1922, 1996.
[9] Stefan Jackowski, James McClure, and Bob Oliver. Self-homotopy equivalences of classifying spaces of compact connected Lie groups. Fund. Math., 147(2):99-126, 1995.
[10] Stefan Jackowski, James McClure, and Bob Oliver. Maps between classifying spaces revisited. In The Cech centennial (Boston, MA, 1993), volume 181 of Contemp. Math., pages 263-298. Amer. Math. Soc., Providence, RI, 1995.
[11] Stefan Jackowski, James McClure, and Bob Oliver. Homotopy theory of classifying spaces of compact Lie groups. In Algebraic topology and its applications, volume 27 of Math. Sci. Res. Inst. Publ., pages 81-123. Springer, New York, 1994.
[12] J. E. McClure and R. E. Staffeldt. On the topological Hochschild homology of bu. I. Amer. J. Math., 115(1):1-45, 1993.
[13] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic K-theory. Proc. Amer. Math. Soc., 118(3):1005-1012, 1993.
[14] James E. McClure and Larry Smith. On the homotopy uniqueness of BU(2) at the prime 2. In Algebraic topology (San Feliu de Guí xols, 1990), volume 1509 of Lecture Notes in Math., pages 282-284. Springer, Berlin, 1992.
[15] Stefan Jackowski, James McClure, and Bob Oliver. Homotopy classification of self-maps of BG via G-actions. II. Ann. of Math. (2), 135(2):227-270, 1992.
[16] Stefan Jackowski and James McClure. Homotopy decomposition of classifying spaces via elementary abelian subgroups. Topology, 31(1):113-132, 1992.
[17] Stefan Jackowski, James McClure, and Bob Oliver. Homotopy classification of self-maps of BG via G-actions. I. Ann. of Math. (2), 135(1):183-226, 1992.
[18] Stefan Jackowski, James E. McClure, and Bob Oliver. Self-maps of classifying spaces of compact simple Lie groups. Bull. Amer. Math. Soc. (N.S.), 22(1):65-72, 1990.
[19] Stefan Jackowski and James E. McClure. Homotopy approximations for classifying spaces of compact Lie groups. In Algebraic topology (Arcata, CA, 1986), volume 1370 of Lecture Notes in Math., pages 221-234. Springer, Berlin, 1989.
[20] James E. McClure. Uniqueness of the Dyer-Lashof operations. Proc. Amer. Math. Soc., 101(2):358-362, 1987.
[21] L. G. Lewis, Jr., J. P. May, M. Steinberger, and J. E. McClure. Equivariant stable homotopy theory, volume 1213 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, 1986. With contributions by J. E. McClure.
[22] James E. McClure. Restriction maps in equivariant K-theory. Topology, 25(4):399-409, 1986.
[23] R. R. Bruner, J. P. May, J. E. McClure, and M. Steinberger. H ring spectra and their applications, volume 1176 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, 1986.
[24] James E. McClure. Dyer-Lashof operations in K-theory. Bull. Amer. Math. Soc. (N.S.), 8(1):67-72, 1983.
[25] James E. McClure. On the groups JOGX. I. Math. Z., 183(2):229-253, 1983.
[26] J. P. May and J. E. McClure. A reduction of the Segal conjecture. In Current trends in algebraic topology, Part 2 (London, Ont., 1981), volume 2 of CMS Conf. Proc., pages 209-222. Amer. Math. Soc., Providence, R.I., 1982.
[27] L. G. Lewis, J. P. May, and J. E. McClure. Classifying G-spaces and the Segal conjecture. In Current trends in algebraic topology, Part 2 (London, Ont., 1981), volume 2 of CMS Conf. Proc., pages 165-179. Amer. Math. Soc., Providence, R.I., 1982.
[28] J. E. McClure and V. P. Snaith. On the K-theory of the extended power construction. Math. Proc. Cambridge Philos. Soc., 92(2):263-274, 1982.
[29] J. P. May, J. McClure, and G. Triantafillou. Equivariant localization. Bull. London Math. Soc., 14(3):223-230, 1982.
[30] G. Lewis, J. P. May, and J. McClure. Ordinary RO(G)-graded cohomology. Bull. Amer. Math. Soc. (N.S.), 4(2):208-212, 1981.